Or if it's my hormones out of wack do to premenopause. One minute I feel fine the next I feel anxious... irritable... hot tingly skin and I start having racing thoughts... im never gonna be normal. ..I cant do this anymore... panic..worrying. ..start crying. I have a job that I need to get back too and I can't feeling this way. I can't wait forever for zoloft to work. ..maybe it's not working???
I have said this before in my posts that benzo withdrawals will cause those same symptoms. I have had them and still get them if I do not take my own benzo on time or close to the time. So again... you need to talk with your doctor about getting those balanced in some way. You have some sort of inbalance going on for certain; and more complications due to the premenopause creeping in. However; you have indicated through your early post that this has been ongoing before your blood work for hormones. It took me years to listen to my doctor about creating all sorts of bunny trails which he called them by not taking care of one issue at a time. As I said in another post I did have to stop the sertraline; but I am also still on my benzo twice a day to keep me balanced. When I stopped the sertraline the anxiety returned. I sucked up the withdrawals and then reserached my notes again for a remedy.
I looked back at all of my notes and reactions and for me found that my blood work had been low in magnesium a few years ago and I had been supplementing for that. My natural path told me a while a go that I could stand to increase the magnesium. I didn't, so I recently took his advice. Yes for me that has helped a little bit and I do not have the side effects of the sertraline. BUT I have not changed anything else that has not been in my regiment before. I need to stay on the benzo until I am stable everywhere-but I would not be where I am without that. It is a cushion for me now. When I am ready to try to wean off of it I will do that carefully. In closing I did get hot/cold flashes with the sertraline which passed. All of the other symptoms you have mentioned for me came from the benzo withrawals; or when I was very late taking them or forgot to take it. Hope this helps in some small way.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2011 • 2 answers
Posted 30 Jan 2013 • 2 answers
Posted 17 Sep 2013 • 2 answers
Posted 3 Apr 2015 • 3 answers
Increases zoloft to 50 mg yesterday may 8. woke up today super bad anxiety. Horrible racing thought?
Posted 9 May 2015 • 2 answers